American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32U40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Eric Bedford and Sione Ma'u. Complex Monge-Ampère of a maximum. Proc. Amer. Math. Soc. 136 (2008) 95-101. MR 2350393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dan Coman. Entire pluricomplex Green functions and Lelong numbers of projective currents. Proc. Amer. Math. Soc. 134 (2006) 1927-1935. MR 2215761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1